Aggresiveness Behavior On Ambien
This topic contains 8 replies, has 1 voice, and was last updated by me 2 years, 11 months ago.
February 5, 2012 at 8:15 pm #14294
I have been taking this drug for over a year. It is one of the drugs I was prescribed to help me fall asleep after cancer treatment. It has caused me to act aggressively. My blood pressure is very high now and I have very little patience. I am cranky all the time. i.e. I have four dogs. I say to them, “Get out of my way or I’ll kick you in the teeth!” This is not me! My pets are my life. Other cancer survivors who have used this drug have said the same thing. They totally snap out at family and then burst into tears. This is a bad drug for me and I suggest you use caution taking it.February 5, 2012 at 8:37 pm #14304
I saw your post and felt a little relieved that it is not just me feeling this way. I was put on Ambien for chronic insomnia a few months ago and I have turned into a person I don’t even recognize. I feel hateful and angry all the time. I have no patience and snap at everybody and then I feel so guilty that I will start bursting into tears. I feel like I am a horrible mom to my kids because of these mood swings. Some days seem better than others, but the bad ones Oh man. This is now affecting my marriage because I am horrible to my husband, I take a lot of these moods out on him. Not physically, but just snapping at him etc. Will talk to my pharmacist today to see if I can cut the pills down to maybe 1/2 and maybe I won’t feel so crazy.February 12, 2012 at 9:14 pm #14864
I agree with you. I have gone 9 nights now without it and last night I had a good nights sleep. I feel more alert now and I am finding that I am getting a little more patient with others. I don’t do goofy things at night any more like leaving the freezer door open or the garage open. I am just taking herbs to help me relax at night. My memory is getting better also.February 12, 2012 at 9:18 pm #14866
I want to say I have taken Ambien for 2 weeks..and thought I should come on here…this was the funniest site I have ever been on, because I have never read side effects like this. I am not laughing at people I am laughing at the side effects. I mean “wanting to kick their dogs teeth in” “tounge hurting” “going to Dunkin donuts naked, then climbing into their sons bed thinking it was their husband.” Than loosing your hair, short term and long term memory and hallucinations hahahaa holy crap this medicine is nooo joke…. crazy. I want to say I have never laughed so hard in a while. I cant wait until my prescription is done, because I will never recommend this to anyone…hope everyone stays safe and finds a cure for insomniaFebruary 12, 2012 at 9:34 pm #14875
Oh my goodness, I have been having mood swings for a while now and I was eluding the conversation that it may be the Ambien. I have been getting nervous, having anxiety and loss of concentration. When everyone was speaking on acting silly that was me and giving my husband a hard time. I’m done I don’t need all these side affects I have enough issues not to include these with it. I’m looking for something safe and no side affects……February 12, 2012 at 9:55 pm #14893
My sister takes Ambien. And she takes Adderall. And she has had a problem with depression her whole life. So this is a lovely combination. Since she has been taking this cocktail, she has been delusional and got fired from her job. She has accused family members of doing all kinds of crazy things that they haven’t done. And she has anger and rage that I have never seen in her before. This drug should be illegal and the doctors that prescribe it should take it themselves so they can see the damage it does first hand. They they would think twice.February 12, 2012 at 10:02 pm #14895
Danielle: Do you also laugh uncontrollably when you pass a car crash, dead people all over the road? The Germans call it “schadenfreude” (sp?): taking pleasure in other people’s misfortune. A drug that induces people to drive to a fast- food joint and not remember having done it, is dangerous! not laughable. As for me, I had the dubious luck to find myself getting up in the middle of the night, and eating leftovers–with no memory of having done it. A guy who lives in my building says he gained a lot of weight, somehow realized that it was Ambien-related, went on line and found that it indeed caused the problem. I have the ability to be able to get off most drugs easily (though not Gabapentin, which I am totally addicted to for Restless Leg Syndrome–which has become more manageable with stretching-and-tensing-muscles twice a day. (Acupuncture and the related moxhabustion also helped.) I believe these will eventually cure the Restless Limb, which is an epidemic today. I suspect it’s environmental, caused by the cr-p let in the air by mountain-top removal–anything for a buck, including potentially lethal drugs). People! Try to wean off this awful drug. And warn your friends.February 12, 2012 at 10:31 pm #14913
Hey Danielle, If you think these side effects are so funny, keep it to yourself. We’re being honest and vulnerable on this site.April 20, 2012 at 4:45 am #22652
I have been taking zolpidem for 3weeks now and I have never felt this way before in my life. It takes a while for it to work and when it does I sleep all day sometimes till 7pm. I also have feelings of high annoyance at others. I also feel like I am worthless and my husband and daughter would be better off without me here. I have never felt this way before. I don’t want to kill myself but I just want to die. I am ashamed of how I feel I have always seen my self as a beautiful and sexy women with a great purpose in this world but the last week or so I feel Like I am a disgusting loser who deserves nothing more than to die. And those in my life would be better for it. I was thinking maybe it was the zolpidem now I am really beginning to think it is. I don’t know what to do.
For more information and news concerning your search.
CONDITIONS OF USE:
The information on this site is provided solely as a supplement to the advice, expertise, judgement and care of your healthcare professional. This content is not intended to be comprehensive, and is purposefully limited to what are felt to be some of the relevant and helpful side effect issues that the medication discussed may be associated with in a given individual. Nothing written at SideEffectz.com is to be interpreted as implying that a medication is safe, is appropriate for any given individual, or will or even may be effective for a given individual. It is very important that you consult with your healthcare professional prior to using any drug or supplement, or prior to stopping or starting any type of medical treatment.